Urban Larsson

Visar 21 publikationer

2014

Wythoff nim extensions and splitting sequences

Urban Larsson
Journal of Integer Sequences. Vol. 17 (5), p. artikel 14.5.7-
Artikel i vetenskaplig tidskrift
2013

From heaps of matches to the limits of computability

Urban Larsson, Johan Wästlund
Electronic Journal of Combinatorics. Vol. 20 (3), p. Paper 41-
Artikel i vetenskaplig tidskrift
2013

From heaps of matches to the limits of computability

Urban Larsson, Johan Wästlund
Preprint
2013

Impartial Games and Recursive Functions

Urban Larsson
Doktorsavhandling
2013

Impartial games emulating one-dimensional cellular automata and undecidability

Urban Larsson
Journal of Combinatorial Theory - Series A. Vol. 120 (5), p. 1116-1130
Artikel i vetenskaplig tidskrift
2013

Maharaja Nim

Urban Larsson, Johan Wästlund
Preprint
2012

The star-operator and invariant subtraction games

Urban Larsson
Theoretical Computer Science. Vol. 422, p. 52-58
Artikel i vetenskaplig tidskrift
2012

A Generalized Diagonal Wythoff Nim

Urban Larsson
Integers. Vol. 12 (G2), p. 1-24
Artikel i vetenskaplig tidskrift
2011

Blocking Wythoff Nim

Urban Larsson
Electronic Journal of Combinatorics. Vol. 18 (1), p. 18-
Artikel i vetenskaplig tidskrift
2011

Invariant and dual subtraction games resolving the Duchene-Rigo conjecture

Urban Larsson, Peter Hegarty, A. S. Fraenkel
Theoretical Computer Science. Vol. 412 (8-10), p. 729-735
Artikel i vetenskaplig tidskrift
2010

A Generalized Diagonal Wythoff Nim

Urban Larsson
Preprint
2010

Blocking Wythoff Nim

Urban Larsson
Preprint
2009

2-Pile Nim With a Restricted number of Move-size Imitations (with an appendix by Peter Hegarty)

Urban Larsson
Integers Journal. Vol. 9 (G4), p. 671-690
Artikel i vetenskaplig tidskrift
2008

2-Pile Nim with a Restricted Number of Move-Size Imitations

Urban Larsson, Peter Hegarty
Preprint
2006

Permutations of the Natural Numbers with Prescribed Difference Multisets

Peter Hegarty, Urban Larsson
INTEGERS : The Electronic Journal of Combinatorial Number Theory. Vol. 6, p. paper A 3-
Artikel i vetenskaplig tidskrift
2005

The structure of maximum subsets of {1,...,n} with no solutions to a+b=kc

Peter Hegarty, A Baltz, Jonas Knape et al
Electron. J. Combin.. Vol. 12, p. 16 pages-
Artikel i vetenskaplig tidskrift

Spara referenser

Om du har installerat Zotero eller Mendeley på din dator kan du direkt ta ut referenser från de publikationer du ser i listan.

Du laddar ner dessa pluginer här:
Zotero
Mendeley

Det finns inga projekt att visa.
Det kan finnas fler projekt där Urban Larsson medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.